# SDR SWIA201436577

- Difficulty date: February 26, 2014
- Submitted: March 5, 2014
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 26,826 hours, 22,344 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ARE BURNED OUT.  FLT 6415 RELAMPED.
